Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 5, Pages 755-788

Asymptotic hyperfunctions, tempered hyperfunctions, and asymptotic expansions

Fraunhofer-Institute for Secure Information Technology, Dolivostrasse 15, Darmstadt 64293, Germany

Received 20 September 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.